# SDR COEA2015111221923

- Difficulty date: November 12, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571101200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  CTR FUSELAGE CROWN PANEL, BETWEEN FRAMES 23 - 24, INTERNAL SKIN HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS CE 5362 15 9696 DATED 10 23 15.
